(α,ψ) –Contractive results in Ordered Bipolar Metric Spaces
G. Adhi Lakshmi1, G.N.V. Kishore2, B.Srinuvasa Rao3, D. Ram Prasad4
1G. Adhi Lakshmi, Research Scholar, Department of Mathematics, KL University Vaddeswaram, Guntur (Andhra Pradesh), India.
2G.N.V. Kishore, Department of Mathematics, SRKR Engineering College, China Amiram, Bhimavaram, West Godavari (Andhra Pradesh), India.
3B. Srinuvasa Rao, Department of Mathematics, Dr. B. R. Ambedkar University, Vizagsrikakulamhwy, Ambedkar University Rd, Etcherla (Andhra Pradesh), India.
4D. Ram Prasad, Research Scholar, Department of Mathematics, K L University, Vaddeswaram, Guntur (Andhra Pradesh), India.
Manuscript received on 15 May 2019 | Revised Manuscript received on 09 June 2019 | Manuscript Published on 15 June 2019 | PP: 319-324 | Volume-8 Issue-1S3 June 2019 | Retrieval Number: A10570681S319/2019©BEIESP
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: In this article, first we are introducing (α, ψ) – contraction, α – Admissible mapping. Based on these we proved some results in bipolar metric spaces.
Keywords: Bipolar Metric Spaces,α -admissible, (α, ψ) -Contractive Mapping.
Scope of the Article: Cryptography and Applied Mathematics